# SDR REXA2022042700732

- Difficulty date: April 10, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 INTERCOSTALS BETWEEN FS 310.00 AND FS 333.00 AT STRINGER 20R ARE CORRODED. - REMOVED/LOCATED/DRILLED AND INSTALLED 2 SERVICEABLE INTERCOSTALS BETWEEN FS 310-333 STR 20R, ATTACHED BRACKET,WIRE BUNDLE,JB-10 MOUNTING TRAY AND CIC IAW CRJ 900 SRM 53-21-23-101-002-A02, 51-42-02-001-001-A01, 51-42-21-001-001-A01, 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-25-06/16-001-001-A01, 51-21-11-001-001-A01, AMM 24-05-01-000/400-801/802-A01, BOND CHECK GOOD, REFERENCE JOB:81521761 OP:549 FOR JB-10 OPS CHECK.
